# SDR QXEA2009101600798

- Difficulty date: October 15, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 20,141 hours, 14,896 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Gouged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF SIDE MLG, SIDE FITTING ASSY LT, FOUND GOUGE TO EDGE OF UPPER HORIZ FLANGE OTBD SIDE OF FITTING.  BLENDED OUT CHAFE IAW SRM 51-12-00 AND REO 670-57-11-043.  PERFORMED LPI IAW REO 670-57-11-043 AND NDTM 51-20-006 NO CRACKS OR DAMAGE NOTED. ROTO PEENE IAW SRM 51-24-11-001-001-A01.  TREATED, PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.
